Overdose or emergency? Call now Hotlines · US 911 · UK 999 · EU 112 · AU 000 · IN 112 · 988 (US crisis) Hotlines
M
Empathogens

MDEA ('Eve')

Street names: MDEA, MDE, Eve, 3,4-methylenedioxy-N-ethylamphetamine

⚡What it does

  • The 'mellow' MDxx: gentle empathy and calm rather than full MDMA euphoria — hence 'Eve' to MDMA's 'Adam'
  • 3–5 h duration, lower body load than MDMA for most

⚠Key risks

  • Same core risks as MDMA: overheating, hyponatremia, serotonin syndrome when stacked
  • Mis-sold as ecstasy — users take MDMA doses of a weaker drug and redose into toxicity
  • Illegal everywhere MDMA is

✚Overdose signs

  • Overheating, profuse sweating
  • Confusion, agitation
  • Racing heart, high blood pressure

Category comparison — Empathogens

SubstanceClassTop risksStreet price
MDEA ('Eve')Schedule ISame core risks as MDMA: overheating, hyponatremia, serotonin syndrome when stacked; Mis-sold as ecstasy — users take MDMA doses of a weaker drug and redose into toxicityRarely sold openly
MDMASchedule IOverheating + dehydration (or fatal water intoxication); Serotonin depletion — multi-day comedown~$10–$40 per pill
Molly (MDMA powder)Schedule I'Molly' is a marketing term, not a guarantee — half of seized 'Molly' contains other drugs; Overheating, serotonin syndrome with antidepressants~$30–$80 per gram
XTC Pills (ecstasy tablets)Schedule IHigh-dose pills (200–300+ mg) cause severe toxicity; PMA/PMMA masquerading as ecstasy has killed many users (slow onset → double-dosing)~$10–$40 per pill
5-APBClass BSerotonin release + MAOI-like properties → serotonin syndrome risk; Long duration complicates dosing~$15–$40 per gram or ~$5–$15 per pellet
Kanna (Sceletium tortuosum)Unregulated supplementSSRI-class activity — DANGEROUS with antidepressants (serotonin syndrome); No regulation of extracts$15–$40 powder
Street prices are regional estimates. Potency and cuts vary constantly.

?Frequently asked questions

What does MDEA ('Eve') look like?

White/off-white powder or pressed pills; occasionally passed off as ecstasy since the 1980s

What are the signs of a MDEA ('Eve') overdose?

Overheating, profuse sweating; Confusion, agitation; Racing heart, high blood pressure Call emergency services immediately.

How addictive is it?

Same core risks as MDMA: overheating, hyponatremia, serotonin syndrome when stacked Dependence can develop with regular use.

🔗Sources & further reading

Facts on this page are compiled from these primary sources. External links open in a new tab.